An instance of a sequence of linear positive operators in the space of continuous functions
Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 249-251
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_2_a0,
author = {V. A. Baskakov},
title = {An instance of a sequence of linear positive operators in the space of continuous functions},
journal = {Doklady Akademii Nauk},
pages = {249--251},
year = {1957},
volume = {113},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a0/}
}
V. A. Baskakov. An instance of a sequence of linear positive operators in the space of continuous functions. Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 249-251. http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a0/